# SDR S2YA00009

- Difficulty date: April 22, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N354SK
- Make and model: Dorner DO328300
- Aircraft serial: 3126
- Engine: Pwa PW306B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Valve
- Part number: 31B575601
- Condition: Failed
- Location: Compressor
- Part time: 669 hours
- Component: Solenoid Valve
- Component part number: 31B419702
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GRR/DCA - FLT 2020 - CREW REPORTED ACFT IN CLIMB-OUT, (THRUST LEVERS IN CLIMB DETENT) PASSING THRU 1,800 FEET, RT ITT WENT TO RED ARC OF ITT IND FOLLOWED BY AMBER CAS MESSAGE 'RT ENG EXCEEDANT ITT ZONE B'.  CREW REDUCED L/R LEVERS BELOW CLIMB DETENT, RT ENG ITT FELL INTO NORMAL RANGE.  AIR TURN-BACK, GRR.  ON APPROACH, CREW NOTED WITH THRUST LEVERS BELOW CRUISE DETENT, RT ENG ITT APPROX 40 DEGREES CELCIUS HIGHER THAN LT ENG.  CREW MADE UNEVENTFUL LANDING.  MX INTERROGATED EDU, FOUND RT ENG EXCEEDANCE RECORDED:  RT ITT 930.9 FOR 39 SEC.  MX PERFORMED OPER CHK OF BOV IAW TR 71-115, HANDLING BOV CHK FAILED. MX C/W INSP IAW TR 05-076, BORESCOPED HOT SECT, NO DEFECTS.  MX REPLACED BOV SOLENOID VALVE, 3 BOV'S.(X)
